MAUDE Adverse Event Report: ACE SURGICAL SUPPLY COMPANY BUR TREPHINE35TL 2ID 2.8O

ACE SURGICAL SUPPLY COMPANY BUR TREPHINE35TL 2ID 2.8O
Model Number 04948001
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/20/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Trephine bur was abruptly stopped while motor continued to turn causing bur to shear into two pieces.
 
Event or Problem Description
Per assistant at the office, she said that they were performing an implant removal procedure when the product broke in half inside a patient's mouth.The patient was not injured and the piece was removed.

Brand Name
BUR TREPHINE35TL 2ID 2.8O
Common Device Name
BUR TREPHINE
Manufacturer (Section D)
ACE SURGICAL SUPPLY COMPANY
1034 pearl street
brockton MA 02301
MDR Report Key9743856
Report Number1287163-2020-82419
Device Sequence Number16769455
Product Code EJL
UDI-Device Identifier00614950011797
UDI-Public00614950011797
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04948001
Device Catalogue Number04948001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/17/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/17/2020
Initial Report FDA Received Date02/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;